MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL PROTECTA XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC EUROPE SARL PROTECTA XT CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number D314TRG
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported on a remote transmission that the device was at end of life (eol) and an alert was triggered for excessive charge time.The device was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary : the device was returned and analyzed.Analysis of the device revealed normal battery depletion.If information is provided in the future, a supplemental report will be issued.

Brand Name
PROTECTA XT CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key7253603
Report Number9614453-2018-00058
Device Sequence Number16382953
Product Code NIK
UDI-Device Identifier00613994678171
UDI-Public00613994678171
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2012
Device Model NumberD314TRG
Device Catalogue NumberD314TRG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2017
Initial Date Received by Manufacturer 11/11/2017
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date02/08/2018
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR